# SDR QXEA2009112000974

- Difficulty date: November 16, 2009
- Submitted: November 20, 2009
- Operation: Air carrier
- Aircraft: N421QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4149
- Aircraft time: 7,220 hours, 7,599 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Downlock Sensor
- Condition: Malfunctioned
- Location: Rt Mlg Door
- Part time: 506 hours, 592 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT MAIN GEAR DOOR REMAINED OPEN AFTRE GEAR EXTENSION. FERRIED FOR REPAIRS. REMOVED AND REPLACED RT DOWNLOCK NR 2 (RGDLK2) SENSOR IAW AMM 32-61-06-000-801 AND 32-61-06-400-801. PERFORMED LG PRIMARY SYS OPS CHECK IAW 32-31-00-710-801 OPS CHECKED GOOD. RETURNED TO SERVICE.
